# SDR SIMA20171203001

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 32,742 hours, 28,507 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Not Reported
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT NEEDS TO BE REPLACED-C/A-REMOVED AND REPLACED EMERGENCY FLASHLIGHT AS REQUIRED, NO OTHER DEFECTS NOTED AT THIS TIME.
